# SDR FDEA201105031740

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INNER SKIN MID SECTION IS CRACKED L4 DOOR INNER SKIN MID SECTION CRACK REPAIR ACCOMPLISHED ON STAM EA 757-5211-16-F-2354, REV- DATED APRIL 27, 2011 AND  8110-9, DATED APRIL 26, 2011.  REF: EA F-5210-146524 THIS N/R IS FOR TIME TRACKING PURPOSES ONLY.  CATEGORY "A" MAJOR REPAIR.
